Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/75187
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBennetts, L.en
dc.date.issued2011en
dc.identifier.citationSiam Journal on Applied Mathematics, 2011; 71(2):540-558en
dc.identifier.issn0036-1399en
dc.identifier.issn1095-712Xen
dc.identifier.urihttp://hdl.handle.net/2440/75187-
dc.description.statementofresponsibilityLuke G. Bennettsen
dc.language.isoenen
dc.publisherSiam Publicationsen
dc.rightsCopyright © 2011 Society for Industrial and Applied Mathematicsen
dc.subjectwave scattering; diffraction; attenuation; periodicity; arrayen
dc.titleWave attenuation through multiple rows of scatterers with differing periodicitiesen
dc.typeJournal articleen
dc.identifier.rmid0020114135en
dc.identifier.doi10.1137/10080662Xen
dc.identifier.pubid27132-
pubs.library.collectionMathematical Sciences publicationsen
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidBennetts, L. [0000-0001-9386-7882]en
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.